Alert archive / Kansas / Wind Chill Advisories in 2011
Wind Chill Advisory 5, NWS Goodland, KS
NWS Goodland, KS issued this wind chill advisory at Feb 8, 2011, 4:10 PM CST for 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Feb 9, 2011, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 4:10 PM CST (22:10 UTC)
- In effect from
- Feb 9, 2011, 12:00 AM CST
- Expired
- Feb 9, 2011, 9:57 AM CST
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879 WWUS43 KGLD 082210 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 310 PM MST TUE FEB 8 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-090600- /O.NEW.KGLD.WC.Y.0005.110209T0600Z-110209T1600Z/ /O.CON.KGLD.WW.Y.0004.000000T0000Z-110209T0600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 310 PM MST TUE FEB 8 2011 /410 PM CST TUE FEB 8 2011/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /MIDNIGHT CST/ THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 9 AM MST /10 AM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 9 AM MST /10 AM CST/ WEDNESDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /MIDNIGHT CST/ THIS EVENING. * TIMING/DURATION...WIDESPREAD LIGHT SNOW WILL CONTINUE THIS AFTERNOON WITH SNOW GRADUALLY TAPERING OFF TONIGHT. * SNOW/ICE ACCUMULATIONS...ADDITIONAL ACCUMULATIONS OF AROUND ONE HALF INCH TO ONE INCH CAN BE EXPECTED. * WINDS/VISIBILITY...NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL DECREASE TO 10 TO 15 MPH TONIGHT. VISIBILITIES SHOULD IMPROVE LATER THIS AFTERNOON AND TONIGHT. * OTHER IMPACTS...DANGEROUSLY COLD WIND CHILLS FROM 15 TO 25 DEGREES BELOW ZERO ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
3 follow-up statements
230 WWUS43 KGLD 090310 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 810 PM MST TUE FEB 8 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091115- /O.CAN.KGLD.WW.Y.0004.000000T0000Z-110209T0600Z/ /O.CON.KGLD.WC.Y.0005.110209T0600Z-110209T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 810 PM MST TUE FEB 8 2011 /910 PM CST TUE FEB 8 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ WEDNESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WINTER WEATHER ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ WEDNESDAY. * TIMING/DURATION...LIGHT SNOW WILL CONTINUE TO TAPER OFF OVERNIGHT WITH COLD TEMPERATURES AND WIND CHILLS TO CONTINUE THROUGH WEDNESDAY MORNING. * SNOW/ICE ACCUMULATIONS...VERY LIGHT SNOW ACCUMULATIONS ARE EXPECTED OVERNIGHT. * WINDS/VISIBILITY...NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH WILL BE OBSERVED TONIGHT. * OTHER IMPACTS...DANGEROUSLY COLD WIND CHILLS FROM 15 TO 25 DEGREES BELOW ZERO ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
842 WWUS43 KGLD 091033 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 333 AM MST WED FEB 9 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091600- /O.CON.KGLD.WC.Y.0005.000000T0000Z-110209T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 333 AM MST WED FEB 9 2011 /433 AM CST WED FEB 9 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM CST/ THIS MORNING. * TIMING/DURATION...WIND CHILL VALUES WILL REMAIN DANGEROUSLY LOW THROUGH MID-MORNING TODAY. * WIND CHILL INFORMATION...NORTH TO NORTHWEST WINDS OF 10 TO 15 MPH WILL RESULT IN WIND CHILL VALUES BETWEEN 15 AND 25 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS. && $$
602 WWUS43 KGLD 091557 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 857 AM MST WED FEB 9 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091700- /O.CAN.KGLD.WC.Y.0005.000000T0000Z-110209T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 857 AM MST WED FEB 9 2011 /957 AM CST WED FEB 9 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES WILL WARM THE REST OF TODAY...AND WILL REACH THE MID TEENS THIS AFTERNOON. ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT... WIND CHILL READINGS WILL RANGE FROM ZERO TO 10 BELOW ZERO. $$ MENTZER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 11:36 AM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Feb 8, 11:36 AM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1036 AM MST TUE FEB 8 2011
.DISCUSSION...
218 AM MST TUE FEB 8 2011
A POSITIVELY TILTED OPEN WAVE AT 500MB IS CURRENTLY OVER SOUTHERN
WYOMING AND WESTERN COLORADO...AND WILL PROGRESS SOUTH AND EAST
ACROSS WESTERN KANSAS TODAY. THE ASSOCIATED 700MB LOW IS PROGGED
TO DEEPEN OVER SOUTHWEST KANSAS THIS MORNING...WHICH PUTS IT AT A
FAVORABLE LOCATION FOR MOISTURE ADVECTION INTO THE FORECAST
AREA THROUGH THE MORNING HOURS.
PRIMARY FORECAST FOCUS IS ON THE WINTER STORM DURING THE SHORT
TERM PERIOD. THE COLD FRONT HAS ALREADY PUSHED SOUTH ACROSS MOST
OF THE FORECAST AREA WITH TEMPERATURES FALLING RAPIDLY FROM THE
NORTH TO THE SOUTH. AREAS OF SNOW HAVE ALREADY OVERSPREAD MUCH
OF THE FORECAST AREA...WITH INTENSITY AND COVERAGE EXPECTED TO
INCREASE THROUGH 12Z THIS MORNING. WINDS IN THE 20 TO 30 MPH
RANGE...WITH GUSTS AROUND 40 MPH HAVE LED TO AREAS OF BLOWING AND
DRIFTING SNOW THIS MORNING...WITH VISIBILITIES FREQUENTLY DROPPING
BELOW ONE MILE WHERE HEAVIER SNOW IS OCCURRING. WINDS ARE EXPECTED
TO DECREASE BY MIDDAY AS THE SURFACE GRADIENT WEAKENS...WHICH
SHOULD HELP DECREASE THE COVERAGE OF BLOWING SNOW.
WHILE MODELS ARE IN DECENT AGREEMENT ON THE LARGE SCALE
PATTERN WITH THIS SYSTEM...THERE ARE DIFFERENCES IN HOW MODELS ARE
TREATING MOISTURE ADVECTION ACROSS THE FORECAST AREA EARLY THIS
MORNING...WHICH IS CREATING A FAIRLY LARGE SPREAD IN 6 HOUR QPF
TOTALS THROUGH 18Z BETWEEN MODEL SOLUTIONS. THE GFS/ECMWF BOTH
SHOW SIGNIFICANTLY HIGHER QPF VALUES VERSUS THE NAM/SREF/RUC
SOLUTIONS THROUGH 12Z...WITH MODELS COMING INTO BETTER AGREEMENT
ON QPF AMOUNTS IN THE 12-18Z PERIOD. BASED ON UPSTREAM OBS AND
CURRENT SNOWFALL RATES...I HAVE LEANED THE CURRENT FORECAST
TOWARDS THE NAM/SREF SOLUTIONS WHICH SUPPORTS SNOW ACCUMULATIONS
BETWEEN 4-6" FOR THE EVENT. THIS ALSO PUTS US AT THE HIGH END OF
ADVISORY CRITERIA FOR SOME LOCATIONS...WITH DURATION THE MAIN
FACTOR FOR NOT GOING WARNING AT THIS POINT. I ADJUSTED THE 06-12Z
QPF/SNOW GRID BASED ON LATEST HRR AND RADAR COVERAGE...TO ADJUST
STORM TOTAL SNOWFALL FORECAST CLOSER TO REALITY. IF HIGHER QPF
AMOUNTS FROM GFS/ECMWF WERE TO WORK OUT THEN SOME LOCATIONS COULD
SEE WARNING CRITERIA SNOWFALL...HOWEVER THIS APPEARS LESS LIKELY
BASED ON CURRENT TRENDS. THIS WILL NEED TO BE MONITORED. AFTER 18Z
MOST OF THE MODELS ARE IN GOOD AGREEMENT ON LARGE SCALE SUBSIDENCE
BUILDING INTO THE FORECAST AREA...RESULTING MOISTURE AND LIFT
RAPIDLY DECREASING THROUGH THE AFTERNOON AND EVENING PERIODS FROM
THE NORTH TO THE SOUTH. SNOW MAY CONTINUE TO LINGER OVER SOUTH AND
EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE OVERNIGHT
PERIOD...WITH ONLY LIGHT ACCUMULATIONS EXPECTED.
MODELS SHOW 850MB TEMPERATURES DROPPING THROUGH THE MORNING WITH
850MB TEMPS AROUND -17C AT 850MB EXPECTED BY THIS AFTERNOON.
WITH THIS VERY COLD AIRMASS MOVING INTO THE FORECAST AREA I WOULD
EXPECT TEMPS AT THE SURFACE TO FALL THROUGH THE DAY TO BE NEAR
ZERO...MAYBE THE LOW SINGLE DIGITS AT THE WARMEST THIS
AFTERNOON...WITH OVERNIGHT LOWS WELL BELOW ZERO. VERY COLD
TEMPERATURES WILL COMBINE WITH GUSTY WINDS TO PRODUCE WIND CHILL
VALUES IN THE -10 TO -15 RANGE DURING THE DAY...AND -15 TO -30
OVERNIGHT TONIGHT DESPITE OVERNIGHT WINDS DROPPING TO AROUND
10 MPH. I WILL HOLD OFF ON ISSUING A WIND CHILL HIGHLIGHT DURING
THIS FORECAST CYCLE TO AVOID CONFUSION...AND WILL HANDLE EXPECTED
WIND CHILL CONDITIONS WITH CURRENT WSW PRODUCT. ONCE THE CURRENT
WSW HAS RUN ITS COURSE...IT WILL LIKELY NEED TO BE REPLACED WITH
A WIND CHILL ADVISORY/WARNING.
THE AIRMASS IS EXPECTED TO SLOWLY MODERATE THE NEXT SEVERAL DAYS
AS RIDGING BUILDS BACK TOWARDS THE CENTRAL ROCKIES...AND DOWNSLOPE
WINDS RETURN AT THE SURFACE. WITH EXPECTED WIDESPREAD SNOW PACK I
UNDERCUT GUIDANCE ON BOTH LOWS AND HIGHS WED AND THU. DEPENDING ON
THE EXTENT AND DEPTH OF SNOW PACK...TEMPERATURES MAY BE SLOWER TO
WARM UP FRI AS WELL.
DAYS 5 TO 7...NO CHANGES MADE.
DR
&&
.AVIATION...
1036 AM MST TUE FEB 8 2011
FOR THE 18Z TAFS...LIGHT SNOW IS EXPECTED TO CONTINUE AT BOTH
TERMINALS INTO TONIGHT...ENDING FIRST AT KMCK. THIS
AFTERNOON...VISIBILITIES WILL BEGIN TO IMPROVE AS WINDS DECREASE AND
SNOWFALL BECOMES LIGHTER. BOTH TERMINALS CONTINUE TO DROP BACK TO
LIFR...BUT ARE MAKING PROGRESS TOWARDS STAYING ABOVE 1 MILE
VISIBILITY. BASED ON CURRENT SURFACE OBS AT THESE AND SURROUNDING
SITES...WILL IMPROVE VISIBILITIES AT KMCK FIRST IN THE TAF...THEN AT
KGLD SOON AFTER. CEILINGS SHOULD NOT IMPROVE AS QUICKLY...BUT WILL
ALSO GRADUALLY IMPROVE AS THE BEST FORCING MOVES EASTWARD.
CJS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY UNTIL 11 PM MST /MIDNIGHT CST/ THIS
EVENING FOR KSZ001>004-013>016-027>029-041-042.
NE...WINTER WEATHER ADVISORY UNTIL 11 PM MST /MIDNIGHT CST/ THIS
EVENING FOR NEZ079>081.
CO...WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR
COZ090>092.
&&Hazardous weather outlook, Feb 8, 5:02 AM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 402 AM MST TUE FEB 8 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091400- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 402 AM MST TUE FEB 8 2011 /502 AM CST TUE FEB 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE THROUGH THE REGION TODAY AND TONIGHT. WIDESPREAD LIGHT TO MODERATE SNOW IS EXPECTED ACROSS THE AREA TODAY BEFORE TAPERING OFF FROM THE NORTH TO THE SOUTH LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. GUSTY WINDS BETWEEN 15 AND 25 MPH WITH HIGHER GUSTS WILL PRODUCE AREAS OF BLOWING SNOW WITH VISIBILITIES BELOW ONE MILE AT TIMES. THERE WILL BE SOME IMPROVEMENT IN VISIBILITIES AROUND MIDDAY AS WINDS BEGIN TO DECREASE. DANGEROUSLY LOW WIND CHILL READING OF 15 TO 20 BELOW ZERO ARE EXPECTED DURING THE DAY TODAY...WITH READINGS BETWEEN 20 AND 30 BELOW ZERO OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS WIND CHILLS BETWEEN 20 AND 30 BELOW ZERO WILL CONTINUE BEFORE IMPROVING BY LATE WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT REPORTS OF SNOWFALL WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Feb 8, 10:37 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
937 AM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 2 NW ST. FRANCIS 39.79N 101.83W
02/08/2011 M3.0 INCH CHEYENNE KS PUBLIC
WATER EQUIVALENT OF 0.24 INCH.
&&
CJSLocal storm report, Feb 8, 11:13 AM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1013 AM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM SNOW OAKLEY 39.13N 100.85W
02/08/2011 M5.5 INCH LOGAN KS EMERGENCY MNGR
&&
CJSLocal storm report, Feb 8, 12:30 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1130 AM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 13 NW LEOTI 38.62N 101.53W
02/08/2011 M5.0 INCH WICHITA KS PUBLIC
&&
CJSLocal storm report, Feb 8, 12:34 PM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1134 AM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 13 SW GOODLAND 39.22N 101.88W
02/08/2011 M4.5 INCH SHERMAN KS NWS EMPLOYEE
&&
CJSLocal storm report, Feb 8, 1:16 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1216 PM MST TUE FEB 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM SNOW GOODLAND 39.35N 101.71W
02/08/2011 M5.1 INCH SHERMAN KS NWS EMPLOYEE
&&
CJSNearby
Wind Chill Advisories in Kansas, 2011Wind Chill Advisories in Colorado, 2011Wind Chill Advisories in Nebraska, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.